# SDR DALA2024100209634

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0587142) CORROSION ON AFT CARGO BAY BAFFLE AT STA 747 - STA 767 STR 25R WL 168. REMOVED AND REPLACED BAFFLE ITEM 146A7505-12 ON AFT CARGO BAY AT STA 747 - STA 767 STR 25R WL 168 IAW B737-900 SRM 51-40-02-0G AND DWG 146A7500.
